RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 1, Pages 153–172 (Mi izv3370)  

This article is cited in 2 scientific papers (total in 3 papers)

The Hasse–Witt matrix of an algebraic curve

Yu. I. Manin


Full text: PDF file (1925 kB)

Bibliographic databases:
Received: 16.04.1960

Citation: Yu. I. Manin, “The Hasse–Witt matrix of an algebraic curve”, Izv. Akad. Nauk SSSR Ser. Mat., 25:1 (1961), 153–172

Citation in format AMSBIB
\Bibitem{Man61}
\by Yu.~I.~Manin
\paper The Hasse--Witt matrix of an algebraic curve
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 1
\pages 153--172
\mathnet{http://mi.mathnet.ru/izv3370}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=124324}
\zmath{https://zbmath.org/?q=an:0102.27802}


Linking options:
  • http://mi.mathnet.ru/eng/izv3370
  • http://mi.mathnet.ru/eng/izv/v25/i1/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Drinfeld, V. A. Iskovskikh, A. I. Kostrikin, A. N. Tyurin, I. R. Shafarevich, “Yurii Ivanovich Manin (on his 60th birthday)”, Russian Math. Surveys, 52:4 (1997), 863–873  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. S. A. Novoselov, “Hyperelliptic curves, Cartier–Manin matrices and Legendre polynomials”, PDM. Prilozhenie, 2017, no. 10, 29–32  mathnet  crossref
    3. S. A. Novoselov, “Hyperelliptic curves, Cartier–Manin matrices and Legendre polynomials”, PDM, 2017, no. 37, 20–31  mathnet  crossref
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:1251
    Full text:629
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019